# SDR SWIA202053983

- Difficulty date: October 17, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N633SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10331
- Aircraft time: 20,400 hours, 16,399 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 21R BETWEEN FS 333.00 AND FS 349.00 CORRODED ON WEB AND FREE FLANGE OF STRINGER.  C-CHECK RO 11/11/2020.  REMOVED AND REPLACED WITH NEW STRINGER 21R BETWEEN FS 333 AND FS 379, REF CRJ-700 SRM AND DWG.
